# SDR 2001UALA01829

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM STATION 947 LBL 5 HAS EXCESSIVE MATERIAL LOSS DUE TO CORROSION.  MAJOR REPAIR ACCOMPLISHED. REPLACED T CAP AT STATION 947 LBL 10 TO RBL 60.
